# SDR ASAA2015081712911

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,913 hours, 3,798 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Broken
- Location: Cockpit Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTTON 1L ON CAPT MCDU BROKE INTO TINY PIECES AND THEY ARE LOST.  ACFT GROUNDED. REPLACED FMCS CDU KEYBOARD. OPS NORMAL.  VERIFIED GROUND TEST GOOD, REF MM 34-61-01.
